Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vomiting after taking Ranitidine followed by burning sensation in the throat?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6186 Questions

default
Posted on Fri, 25 May 2018 in General Health
Question: I took some ranitidine, and didn't pay close enuff attention to the instructions..... Shortly after taking I bent over and nasty burnning stuff poured out of my mouth, without even gagging or wretching like to vomit. By the time I got to the rest room I began to vomit. Since then my entire throat has been burnning as well as my stomach hes been 'burnning' as well. I eat antacids like m&ms' for a little bit of short term relief. This morning I awoke with black stuff all over my teeth and a little on my tongue. Are they related issues, and what should I do?
doctor
Answered by Dr. Chobufo Ditah 31 minutes later
Brief Answer:
Observe only!

Detailed Answer:
Hi and thanks so much for this query.

I have reviewed this information fully. This is incidental and not really caused by ranitidine. There is no need to panic about this. Monitor this only and everything would return to normal. There is no need to seek for any medical care at this time.

I hope this guides and helps. I wish you well. Feel free to follow up with me for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on